Mathematical modeling of the growth of filamentous fungi in solid state fermentation

Sangsurasak P., Nopharatana M. and Mitchell D.A. (1996) Mathematical modeling of the growth of filamentous fungi in solid state fermentation. Journal of Scientific and Industrial Research, 55 5-6: 333-342.

Author Sangsurasak P.
Nopharatana M.
Mitchell D.A.
Title Mathematical modeling of the growth of filamentous fungi in solid state fermentation
Journal name Journal of Scientific and Industrial Research   Check publisher's open access policy
ISSN 0022-4456
Publication date 1996-01-01
Sub-type Article (original research)
Volume 55
Issue 5-6
Start page 333
End page 342
Total pages 10
Subject 1000 General
2209 Industrial and Manufacturing Engineering
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 11:12:23 EST by System User